Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Child is pale, swelling under eyes and stool is yellow. Had flu. Remedy?

My daughter is 7 , she is pale and for the last week her stools is yellow and big. She had the flu 10 days ago and also she has swollen the area underneath her eyes . Does her stool color have anything to do with withholding her stool for 2 days.? She has been immunized for hepatitis A and B. We are taking her to the doctor tomorrow,. Please help E
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi ,
Thank you for your query.
Do not panic.She is suffering from post flu weakness.
Give her lots of fluids and rest.
The increased quantity of stool was due to witholding.
Give her some energy rich food and drinks.You can give her a short couse of multivitamin antioxidant syrup.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing a speedy recovery.
Have a nice day.
Answered: Thu, 28 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor